# SDR 98ZZZX956

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N36AP
- Make and model: Doug DC3C
- Aircraft serial: 13439
- Engine: Pwa R183090D
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 101536421
- Condition: Failed
- Location: Rt Eng Lt Mag
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

IN CRUISE POWER, PILOT REPORTED RIGHT ENGINE SHAKING.  WHEN ON GROUND, MAGNETO CHECK SHOWED LEFT MAGNETO RUNNING VERY ROUGH.  REMOVED MAGNETO AND FOUND IT SPARKING INTERMITTENTLY.
